Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Increased of SGOT, SGPT & GGTP. what is the stage this of my liver & what qty of alcohol should I take ?

sir my name is kuldeep, i m a regular drunker, when i test my blood , then my sgot is 373,sgpt 375,ggtp 939,alkaline phos. 128 & protein 8.5. what is the stage this of my liver. Now I am taking medicine from doctor ,pls doctor what qty of alcohol should I take ?
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  967
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello kuldeep;
welcome to HealthcareMagic.
The SGOT/SGPT/Alkaline phos are all elevated suggesting that your liver has suffered damage.Presently if you are young and if you take treatment properly certainly the damage can be reverted to near normal but the biggest precaution you need to take is DO NOT DRINK A SINGLE DROP OF ALCOHOL.So please get treated properly and do not ask anybody how much you can drink.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor